# SDR P5CA0401281

- Difficulty date: December 5, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,278 hours, 18,637 cycles
- Engine: Pwa JT9D7A
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Condition: Contaminated
- Location: Stab Trim Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STAB TRIM CHECK STAB TRIM BINDING IN BOTH ELECTRICAL & MANUAL.  CLEANED DEBRIS ON STAB TRIM CONTROL WHEEL CHAIN, INDICATIONS CHECKED NORMAL.
